Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

5 year old with autistic features. Sizodon prescribed. Frequent urination, disturbed sleep and eating. Medication side effects?

hello doctor! i am the mother of 5 year old boy having autistic features.our occupational therapist wanted us to go to psycatrist since he is very restless and runing all the time.psycatrist gave him sizodon0.5 mg.after taking tablet for 4 months ,my son started getting new problems.sleeping ,eating disturbance and very frquante urination .his body is always little this because of taking sizodon.what should i do mow.
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  166
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pediatrician 's  Response

Risperidone (Schizodon) is known to cause many of these symptoms.

Children have sleep problems, frequent urination, weight gain etc.
Feeling hot is also seen.
But I would suggest that you see your Psychiatrist once gain and discuss these issues with him.
If adverse effects are more than the benefits- its better to stop the medications.
Hope other modalities of management like behavioural therapy are also being done.
Medications for autism are indicated only for specific indications.

Hope my answer helps you.
Wish your son good health.
Answered: Tue, 29 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor